# SDR MASA200700693

- Difficulty date: October 13, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 23,366 hours, 17,654 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2783 - PHX - CREW REPORTED THAT THE FLOOR EMERGENCY LIGHTS AT ROWS 1-5 ARE INOP.  MX FOUND BAD CONNECTOR ON LIGHT STRIP.  REMOVED AND REPLACED CONNECTOR AND INVERTER.
